MAUDE Adverse Event Report: Merit Medical Systems, Inc. EsophyX® Z+; Endoscopic suture/plication system, gastroesophageal reflux disease (gerd)

Merit Medical Systems, Inc. EsophyX® Z+; Endoscopic suture/plication system, gastroesophageal reflux disease (gerd)
Model Number A
Medical Device Problem Code Failure to Deliver (2338)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
Co2 was not delivering into the device.

Brand Name
EsophyX® Z+
Common Device Name
Endoscopic suture/plication system, gastroesophageal reflux disease (gerd)
Manufacturer (Section D)
Merit Medical Systems, Inc.
1600 west merit parkway
south jordan UT 84095
MDR Report Key50818414
Report Number50818414
Device Sequence Number13314713
Product Code ODE
UDI-Device Identifier00884450848111
UDI-Public(01)00884450848111
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 09/08/2026
Report Date (Section F) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA
Device Catalogue NumberR2007
Device Lot NumberH3514808
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/18/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/18/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight154 LB
Date Report Sent to FDA09/09/2026